# SDR DALA2020022601442

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE LOCATED AT FR 28 BTW STR 43L TO STR 43R IN FWD CARGO COMPARTMENT (1EA), REPLACED SHEAR TIE AND FASTENERS LOCATED AT FR28 BTW STR 43L TO STR 43R IN FWD CARGO COMPARTMENT AS PER SRM A320 51-72-11 AND DRAWING D53231609
